# SDR UALA2009041701112

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,132 hours, 11,589 cycles
- Engine: Pwa PW4060
- Engine time: 2,416 hours, 2,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: HP13681007
- Part serial: 3712
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG THRUST REVERSER ACTIVATED WITH LOCK OUT PIN INSTALLED IN ISOLATION VALVE.  FURTHER TESTING SHOWS AN INTERNAL FAILURE OF ISOLATION VALVE.  REPLACED STOW VALVE PER MM 78-34-10.
